# SDR IPXA2023032292141

- Difficulty date: February 28, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: R/H Upper Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H UPPER WING AT REAR SPAR XORS 713.REPAIRED R/H UPPER WING REAR SPAR XORS 713 IAW SRM 57-00-10 FIG1 PG103. (MINOR)
